# SDR AWXA200200507

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,838 hours, 34,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EEL - FLT 0267 - FLIGHT CREW REPORTED THAT EMERGENCY ESCAPE PATH LIGHT ON SEAT ROW 10 LT CAME OFF.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 LT, OPERATIONAL CHECK WAS GOOD.
